SciELO - Scientific Electronic Library Online

 
vol.50 número1Exponential families of minimally non-coordinated graphsHecke operators on cohomology índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Bookmark


Revista de la Unión Matemática Argentina

versão impressa ISSN 0041-6932

Resumo

TURINICI, Mihai. Functional versions of the Caristi-Kirk theorem. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 87-97. ISSN 0041-6932.

Many functional versions of the Caristi-Kirk fixed point theorem are nothing but logical equivalents of the result in question.

Palavras-chave : Metric space; lsc function; Fixed/periodic point; Normality; Local boundedness; Feng-Liu property; Semimetric; Maximal element; Cauchy and asymptotic sequence; Regularity; Non-expansive map.

        · texto em Inglês     · pdf em Inglês